# SDR USAA2009102092815

- Difficulty date: October 19, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 30,581 hours, 11,028 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 537
- Condition: Low Pressure
- Location: R2 Door
- Part time: 30,581 hours, 11,028 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1602 - CLT - EMERGENCY EGRESS SYSTEM - CIDS CAUTION RED LIGHTS ON.  MAINTENANCE FOUND R2 DOOR ASSIST BOTTLE PRESSURE LOW - SERVICED IAW AIRBUS MAINTENANCE MANUAL 52-22-00.
